CSpace

Browse/Search Results:  1-8 of 8 Help

Filters    
Selected(0)Clear Items/Page:    Sort:
Large global solutions to 3-D inhomogeneous Navier-Stokes equations slowly varying in one variable 期刊论文
JOURNAL OF FUNCTIONAL ANALYSIS, 2011, 卷号: 261, 期号: 11, 页码: 3181-3210
Authors:  Gui, Guilong;  Huang, Jingchi;  Zhang, Ping
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Inhomogeneous Navier-Stokes systems  Anisotropic Littlewood-Paley theory  Large solutions  
Global Solutions to the 3-D Incompressible Anisotropic Navier-Stokes System in the Critical Spaces 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2011, 卷号: 307, 期号: 3, 页码: 713-759
Authors:  Paicu, Marius;  Zhang, Ping
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
On the Decay and Stability of Global Solutions to the 3D Inhomogeneous Navier-Stokes Equations 期刊论文
COMMUNICATIONS ON PURE AND APPLIED MATHEMATICS, 2011, 卷号: 64, 期号: 6, 页码: 832-881
Authors:  Abidi, Hammadi;  Gui, Guilong;  Zhang, Ping
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
Decay results of solutions to the incompressible Navier-Stokes flows in a half space 期刊论文
JOURNAL OF DIFFERENTIAL EQUATIONS, 2011, 卷号: 250, 期号: 10, 页码: 3937-3959
Authors:  Han, Pigong
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
Navier-Stokes flows  Strong solution  Decay rate  Half space  
Numerical solution of a phase field model for incompressible two-phase flows based on artificial compressibility 期刊论文
COMPUTERS & FLUIDS, 2011, 卷号: 42, 期号: 1, 页码: 54-61
Authors:  Shah, Abdullah;  Yuan, Li
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
Two-phase flow  Phase field model  Incompressible Navier-Stokes equations  Artificial compressibility  WENO scheme  
Modified alternating direction-implicit iteration method for linear systems from the incompressible Navier-Stokes equations 期刊论文
INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, 2011, 卷号: 88, 期号: 17, 页码: 3762-3779
Authors:  Ran, Yu-Hong;  Yuan, Li
Favorite  |  View/Download:3/0  |  Submit date:2018/07/30
incompressible Navier-Stokes equations  modified ADI iteration method  diagonally dominant  optimal parameter  convergence  
Blowup Criterion for Viscous Baratropic Flows with Vacuum States 期刊论文
COMMUNICATIONS IN MATHEMATICAL PHYSICS, 2011, 卷号: 301, 期号: 1, 页码: 23-35
Authors:  Huang, Xiangdi;  Li, Jing;  Xin, Zhouping
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
SERRIN-TYPE CRITERION FOR THE THREE-DIMENSIONAL VISCOUS COMPRESSIBLE FLOWS 期刊论文
SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 2011, 卷号: 43, 期号: 4, 页码: 1872-1886
Authors:  Huang, Xiangdi;  Li, Jing;  Xin, Zhouping
Favorite  |  View/Download:1/0  |  Submit date:2018/07/30
compressible Navier-Stokes equations  Serrin-type blowup criterion  vacuum